RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 4, Pages 463–473 (Mi mz9610)  

Linear integro-differential equations with almost-periodic coefficients

A. I. Yartsev

Voronezh State University

Abstract: A class of integro-differential equations is described, for which the regularity of the corresponding operator is equivalent to the exponential dichotomy of solutions of the homogeneous equation.

Full text: PDF file (1089 kB)

English version:
Mathematical Notes, 1970, 8:4, 729–735

Bibliographic databases:

UDC: 517.9
Received: 16.07.1969

Citation: A. I. Yartsev, “Linear integro-differential equations with almost-periodic coefficients”, Mat. Zametki, 8:4 (1970), 463–473; Math. Notes, 8:4 (1970), 729–735

Citation in format AMSBIB
\Bibitem{Yar70}
\by A.~I.~Yartsev
\paper Linear integro-differential equations with almost-periodic coefficients
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 4
\pages 463--473
\mathnet{http://mi.mathnet.ru/mz9610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=275094}
\zmath{https://zbmath.org/?q=an:0203.42201|0208.37302}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 4
\pages 729--735
\crossref{https://doi.org/10.1007/BF01104373}


Linking options:
  • http://mi.mathnet.ru/eng/mz9610
  • http://mi.mathnet.ru/eng/mz/v8/i4/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:60
    Full text:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020